Skip to Content

Prednisone - When you stop it does side affects go away. ???

Responses (1)

candygirl5506 10 May 2016

Not sure but don't suddenly just stop, taper down like it supposed to be cause I suddenly stopped after being only on it for three days at 20 mg three times a day, cause the heartburn was so severe, after 24 hrs of not having it in my system withdrawal symptoms, came on severe pain and swollen feeling around neck and face and upper shoulders and upper back even hurts to have shirt on top of it and leaning back, so decided to contact doc and she told me to cut 20 mg down to 10 mg and then taper off from that point, cause my adrenal glad did not start back up making its own so hoping if I do it right it won't have those side effects when I stop after taper down, only will be put on this ever again if its life or death and lower doses if possible this was for copd bronchitis infection good luck to you just contact doctor also if you can to ask them

Sebire 10 May 2016

Thank you ,I wish you well .

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions